Advertisement

Existence of Solutions to Sobolev Type Nonlocal Nonlinear Functional Integrodifferential Equations Involving Caputo Derivative

  • Madhukant SharmaEmail author
  • Shruti Dubey
Original Research
  • 29 Downloads

Abstract

In this article, we consider a nonlinear Sobolev type fractional functional integrodifferential equations in a Banach space along with a nonlocal condition. Sufficient conditions for existence, uniqueness and dependence on initial data of local solutions of considered problem are derived by employing fixed point techniques and theory of classical semigroup. Further, we also render the criteria for existence of global solution. At the end, we provide an application to elaborate the obtained results.

Keywords

Integrodifferential systems Sobolev-type equations Fractional derivatives 

Mathematics Subject Classification

26A33 34A08 34A12 34G20 34K37 35A01 35A02 35A09 35R09 35R11 

Notes

References

  1. 1.
    Podlubny, Igor: Fractional Differential Equations. Academic Press, San Diego (1999)zbMATHGoogle Scholar
  2. 2.
    Tavasov, V.E.: Fractional Dynamics: Application of Fractional Calculus to Dynamics of Particles. Fields and Media Springer, New York (2010)CrossRefGoogle Scholar
  3. 3.
    Metzler, R., Klafter, J.: The random walk’s guide to anomalous diffusion: a fractional dynamics approach. Phys. Rep. 339, 1–77 (2000)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Metzler, R., Klafter, J.: The restaurant at the end of the random walk: recent developments in the description of anomalous transport by fractional dynamics. J. Phys. A 37, R161–R208 (2004)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Anh, Cung The, Ke, Tran Dinh: On nonlocal problems for retarded fractional differential equations in Banach spaces. Fixed Point Theory 15, 373–392 (2014)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Chen, Pengyu, Li, Yongxiang, Li, Qiang: Existence of mild solutions for fractional evolution equations with nonlocal initial conditions. Ann. Polonici Math. 110(1), 13–24 (2014)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Dubey, Shruti, Sharma, Madhukant: Solutions to fractional functional differential equations with nonlocal conditions. Fract. Calc. Appl. Anal. 17(3), 654–673 (2014)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Brill, H.: A semilinear Sobolev evolution equation in banach space. J. Differ. Eqs. 24, 412–425 (1977)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Showalter, R.E.: Existence and representation theorem for a semilinear Sobolev equation in Banach space. SIAM J. Math. Anal. 3, 527–543 (1972)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Huilgol, R.: A second order fluid of the differential type. Int. J. Non Linear Mech. 3, 471–482 (1968)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Agarwal, Shruti, Bahuguna, Dhirendra: Existence of solutions to sobolove—type partial neutral differential equations. J. Appl. Math. Stoch. Anal. Article ID 16308, 1–10 (2006)Google Scholar
  12. 12.
    Balachandran, K., Park, J.Y., Chandrasekaran, M.: Nonlocal Cauchy problem for delay integrodifferential equations of Sobolev type in Banach spaces. Appl. Mathe. Lett. 15, 845–854 (2002)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Balachandran, K., Kiruthika, S.: Existence of solutions of abstract fractional integrodifferential equations of Sobolev type. Comput. Math. Appl. 64, 3406–3413 (2012)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Li, Fang, Liang, Jin, Hong-Kun, Xu: Existence of mild solutions for fractional integrodifferential equations of Sobolev type with nonlocal conditions. Comput. Math. Appl. 391, 510–525 (2012)zbMATHGoogle Scholar
  15. 15.
    Debbouche, Amar, Nieto, Juan J.: Sobolev type fractional abstract evolution equations with nonlocal conditions and optimal multi-controls. Appl. Math. Comput. 245, 74–85 (2014)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Chaddha, Alka, Pandey, Dwijendra N.: Approximations of solutions for a Sobolev type fractional order differential equation. Nonlinear Dyn. Syst. Theory 14(1), 11–29 (2014)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Gelfand, I.M., Shilov, G.E.: Generalized Functions, vol. 1. Nauka, Moscow (1959)Google Scholar
  18. 18.
    Friedman, A.: Patrial Differential Equations. Rinehart & Winston, New York (1969)Google Scholar
  19. 19.
    Pazy, A.: Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer, New York, NY (1983)CrossRefGoogle Scholar
  20. 20.
    El-Borai, M.M.: The fundamental solutions for fractional evolution equations of parabolic type. J. Appl. Math. Stoch. Anal. 3, 197–211 (2004)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Xiao, Fei: Nonlocal cauchy problem for nonautonomous fractional evolution equations. Adv. Differ. Equ. Article ID 483816, 17 (2011)zbMATHGoogle Scholar
  22. 22.
    Samko, S.G., Kilbas, A.A., Marichev, O.I.: Fractional Integrals and Derivatives: Theory and Aplications. Gordon and Breach Science, New York (1993)zbMATHGoogle Scholar
  23. 23.
    Sharma, Madhukant: Dubey, Shruti: Controllability of Sobolev type nonlinear nonlocal fractional functional integrodifferential equations. Progr. Fract. Differ. Appl. 1(4), 281–293 (2015)CrossRefGoogle Scholar
  24. 24.
    El-Borai, M.M.: Some probability densities and fundamental solutions of fractional evolution equations. Chaos Solitons Fractals 14, 433–440 (2002)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Lightbourne III, James H., Rankin III, Samuel M.: A partial functional differential equation of Sobolev type. J. Math. Anal. Appl. 93, 328–337 (1983)MathSciNetCrossRefGoogle Scholar

Copyright information

© Foundation for Scientific Research and Technological Innovation 2019

Authors and Affiliations

  1. 1.Deparment of Humanities and SciencesIndian Institute of Information Technology DharwadHubali-DharwadIndia
  2. 2.Department of MathematicsIndian Institute of Technology MadrasChennaiIndia

Personalised recommendations